# SDR SIMA200322501

- Difficulty date: August 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Part serial: 746
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ACT - FLT 3263 - AFTER LANDING WITH AIRCRAFT PARKED AT GATE CREW RECEIVED A RECIRC LIGHT WITH AN ELECTRICAL SMELL AND SMOKE.  FIRE DEPARTMENT WAS CALLED BUT NO EVIDENCE OF FIRE WAS FOUND.  MAINTENANCE FOUND THE RIGHT RECIRCULATION FAN TO BE THE CAUSE.  RECIRC FAN WAS PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT RECIRCULATION FAN IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
